Publications

A. Gilsbach, H. von der Mosel

Symmetric critical knots for O'Hara's energies

Preprint Nr. 90 Institut f. Mathematik, RWTH Aachen University (2017).

 

S. Pistre, H. von der Mosel

The Plateau problem for the Busemann-Hausdorff area in arbitrary codimension

European J. Math. Vol. 3, Issue 4 (2017), 953--973.

 

H. Gerlach, P. Reiter, H. von der Mosel

The elastic trefoil is the doubly covered circle

Arch. Rational Mech. Anal. 225 (2017), 89--139.

 

S. Kolasinski, P. Strzelecki, H. von der Mosel

Compactness and isotopy finiteness for submanifolds with uniformly bounded geometric curvature energies

Preprint Nr. 78 Institut f. Mathematik, RWTH Aachen University (2015). To appear in Communications in Analysis and Geometry.

 

H. von der Mosel

Xavier Tolsa: “Analytic Capacity, the Cauchy Transform, and Non-homogeneous Calderón-Zygmund Theory”

Jahresber. DMV Vol. 117, Issue 3 (2015), 217--223.

 

D. Buck, J. Cantarella, J.M. Sullivan, H. von der Mosel (organizers)

Geometric knot theory

Oberwolfach Reports Vol. 10, Issue 2 (2013), 1313--1358

 

P. Overath, H. von der Mosel

On minimal immersions in Finsler space

Annals of Global Analysis and Geometry Vol. 48, Issue 4 (2015), 397--422.

 

P. Strzelecki, H. von der Mosel

How averaged Menger curvatures control regularity and topology of curves and surfaces.

Journal of Physics: Conference Series 544 (2014) 012018

 

P. Strzelecki, H. von der Mosel

Menger curvature as a knot energy.

Physics Reports 530 (2013), 257--290

 

P. Overath, H. von der Mosel

Plateau's problem in Finsler 3-space.

Manuscripta Mathematica 143 (2014), 273--316

 

P. Strzelecki, M. Szumanska, H. von der Mosel

On some knot energies involving Menger curvature.

Topology and its Applications 160 (2013), 1507--1529

 

S. Kolasinski, P. Strzelecki, H. von der Mosel

Characterizing W2,p submanifolds by p-integrability of global curvatures.

Geometric Functional Analysis 23, no. 3 (2013), 937--984

 

P. Strzelecki, H. von der Mosel

Tangent-point repulsive potentials for a class of non-smooth m-dimensional sets in Rn. Part I: Smoothing and self-avoidance effects.

J. Geometric Analysis 23, no. 3 (2013), 1085--1139

 

P. Strzelecki, H. von der Mosel

Tangent-point self-avoidance energies for curves.

J. Knot Theory Ramifications 21, no. 5 (2012)

 

H. Gerlach, H. von der Mosel

On sphere-filling ropes.

Amer. Math. Monthly 118, no. 10 (2011), 863--876

 

P. Strzelecki, H. von der Mosel

Integral Menger curvature for surfaces.

Adv. Math. 226 (2011), 2233--2304

 

H. Gerlach, H. von der Mosel

What are the longest ropes on the unit sphere?

Arch. Rational Mech. Anal. 201 (2011), 303--342

 

P. Strzelecki, M. Szumanska, H. von der Mosel

Regularizing and self-avoidance effects of integral Menger curvature.

Ann. Scuola Norm. Sup. Pisa Cl. Sci. (5) Vol. IX (2010), 145--187 PDF

 

H. Gerlach, H. von der Mosel

Yin-Yang-Kurven lösen ein Packungsproblem (Yin-Yang curves solve a packing problem).

RWTH-Themen 2/2008, Wissenschaftsmagazin RWTH Aachen University (2008), 26--29 PDF

 

S. Hildebrandt, H. von der Mosel

Conformal mapping of multiply connected Riemann domains by a variational approach.

Adv. Calc. Var. 2 (2009), 137--183

 

W. Alt, D. Felix, P. Reiter, H. von der Mosel

Energetics and dynamcis of global integrals modeling interaction between stiff filaments.

J. Mathematical Biology 59 (2009), 377--414

 

P. Strzelecki, M. Szumanska, H. von der Mosel

A geometric curvature double integral of Menger type for space curves.

Ann. Acad. Scient. Fenn. Math. 34 (2009), 195--214 PDF

 

S. Hildebrandt, J. H. Maddocks, H. von der Mosel

Obstacle problems for elastic rods.

Preprint Nr. 16 Institut f. Mathematik, RWTH Aachen University (2007) PDF

 

S. Winklmann, H. von der Mosel

On weakly harmonic maps from Finsler to Riemannian manifolds.

Annales de l'I.H.P. -- Analyse non lineaire 26 (2009), 39--57

 

P. Strzelecki, H. von der Mosel

On rectifiable curves with Lp bounds on global curvature: Self-avoidance, regularity, and minimizing knots.

Math. Z. 257 (2007), 107--130

 

S. Hildebrandt, H. von der Mosel

Conformal representation of surfaces, and Plateau's problem for Cartan functionals.

Rivista di Matematica della Univ. di Parma, Ser. 7, vol. 4* (2005), 1--43 PDF

 

P. Strzelecki, H. von der Mosel

Global curvature for surfaces and area minimization under a thickness constraint.

Calc. Var. 25 (2006), 431--467

 

S. Hildebrandt, H. von der Mosel

On Lichtenstein's theorem about globally conformal mappings.

Calc. Var. 23 (2005), 415--424

 

P. Strzelecki, H. von der Mosel

On a mathematical model for thick surfaces.

In: Calvo, Millett, Rawdon, Stasiak (eds.) Physical and Numerical Models in Knot Theory. Ser. on Knots and Everything 36, World Scientific 2005, 547--564

 

S. Hildebrandt, H. von der Mosel

Plateau's problem for parametric double integrals. Part II: Regularity at the boundary.

J. reine angew. Math. 565 (2003), 207--233

 

F. Schuricht, H. von der Mosel

Characterization of ideal knots.

Calc. Var. 19 (2004), 281--305

 

U. Clarenz, H. von der Mosel

On surfaces of prescribed F-mean curvature.

Pac. J. Math. 213 (2004), 15--36

 

M. Kurzke, H. von der Mosel

The Douglas problem for parametric double integrals.

manunscripta math. 110 (2003), 93--114

 

F. Schuricht, H. von der Mosel

Euler-Lagrange equations for nonlinearly elastic rods with self-contact.

Arch. Rational Mech. Anal. 168 (2003), 35--82

 

F. Schuricht, H. von der Mosel

Global curvature for rectifiable loops.

Math. Z. 243 (2003), 37--77

 

S. Hildebrandt, H. von der Mosel

Dominance functions for parametric Lagrangians.

In: Geometric analysis and nonlinear partial differential equations, Springer Berlin Heidelberg New York 2002, 297--326 DVI

 

S. Hildebrandt, H. von der Mosel

The partially free boundary problem for parametric double integrals.

In: Nonlinear Problems in Mathematical Physics and Related Topics I, in honor of Prof. O.A. Ladyzhenskaya, T. Rozhkovskaya, K. Derham (eds.),
Scientific Books Publ. (Russian), Kluwer (Engl.) 2002, 145--165

 

S. Hildebrandt, H. von der Mosel

Plateau's problem for parametric double integrals. Part I: Existence and regularity in the interior.

Comm. Pure Appl. Math. 56 (2003), 926-955

 

H. von der Mosel

Existence and Regularity for Nonlinear Elastic Self-Contact Problems.

Habilitation thesis, Universität Bonn, 2001, Bonner Mathematische Schriften 349, 2002

 

U. Clarenz, H. von der Mosel

Isoperimetric inequalities for parametric variational problems.

Ann. de l'I.H.P. -- Analyse non lineaire 19 (2002), 617--629

 

O. Gonzalez, J. H. Maddocks, F. Schuricht, H. von der Mosel

Global curvature and self-contact of nonlinearly elastic curves and rods.

Calc. Var. 14 (2002), 29--68

 

F. Schuricht, H. von der Mosel

Ordinary Differential Equations with Measurable Right-Hand Side and Parameters in Metric Spaces.

Preprint 676, SFB 256, Uni-Bonn (2000) DVI

 

U. Clarenz, H. von der Mosel

Compactness Theorems and an Isoperimetric Inequality for Critical Points of Elliptic Parametric Functionals.

Calc. Var 12 (2001), 85--107

 

S. Hildebrandt, H. von der Mosel

On two-dimensional parametric variational problems.

Calc. Var. 9 (1999), 249--267

 

H. von der Mosel

Elastic knots in Euclidean 3-space

Ann. de l'I.H.P. -- Analyse non lineaire 16 no.2 (1999), 137--166

 

H. von der Mosel

Minimizing the elastic energy of knots.

Asymptotic Analysis 18 (1998), 49--65

 

H. von der Mosel

Nonexistence Results for Extremals of Curvature Functionals.

Archiv d. Math. 69 (1997), 427--434

 

H. von der Mosel

Geometrische Variationsprobleme höherer Ordnung.

Dissertation, Universität Bonn 1996,Bonner Mathematische Schriften 293, 1996

 

H. von der Mosel

Regularität von Lösungen parametrischer Variationsprobleme.

Diploma thesis, Universität Bonn 1992

 
© 2013-2017 Johannes Brand · Valid HTML5 · Valid CSS3